Ask an expert
Question

21 Jan 2009

Stopped using contraceptive
Hi Doc

I was on contraceptive for a period of 3 years when I stopped using it about two weeks ago on the day that my period was supposed to arrive, however, my period was very light, almost non existing. Ever since I' ve been really exhausted and very very moody. Also, I was supposed to start ovulating this week, but nothing. Please could you advise?

Thanks!
Lisa
Answer 349 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It can take a month or two before you ovulate after stopping the Pill. Some side effects are also usual after stopping the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
31% - 9561 votes
No
69% - 21593 votes
Vote